A QUANTITATIVE GENETIC MODEL FOR GROWTH, SHAPE, REACTION NORMS, AND OTHER INFINITE-DIMENSIONAL CHARACTERS

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

A QUANTITATIVE GENETIC MODEL FOR GROWTH, SHAPE, REACTION NORMS, AND OTHER INFINITE-DIMENSIONAL CHARACTERS

TitleA QUANTITATIVE GENETIC MODEL FOR GROWTH, SHAPE, REACTION NORMS, AND OTHER INFINITE-DIMENSIONAL CHARACTERS
Publication TypeJournal Article
Year of Publication1989
AuthorsKIRKPATRICK, M, Heckman, N
JournalJOURNAL OF MATHEMATICAL BIOLOGY
Volume27
Pagination429-450
Type of ArticleArticle
ISSN0303-6812
DOI10.1007/BF00290638